# SDR ASAA2023012941736

- Difficulty date: January 29, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,922 hours, 16,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 5416744
- Part serial: 232517
- Condition: Faulty
- Location: Left Pack
- Part time: 376 hours, 174 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL, LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH PACK RAM AIR INLET ACTUATOR IAW B737-800 AMM 21-51-21-000/400-801.
